# SDR DALA2019092005447

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 1279189) MAIN CABIN FLOOR STRUCTURE STA 1640 BL 0 HAS CORROSION ON UPPER FLANGE OF FLOORBEAM. CORRECTIVE ACTION: OUT OF LIMITS IAW SRM 53-00-51. CUT OUT DAMAGED SECTION IAW SRM 53-00-51 REP 8, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-51 REP 8.
